Ramsey numbers for line graphs and perfect graphs

Rémy Belmonte, Pinar Heggernes, Pim van 't Hof, Reza Saei

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

3 Citations (Scopus)
Original languageEnglish
Title of host publicationComputing and Combinatorics - 18th Annual International Conference, COCOON 2012, Sydney, Australia, August 20-22, 2012. Proceedings
EditorsJoachim Gudmundsson, Julián Mestre, Taso Viglas
PublisherSpringer Singapore
Pages204-215
Number of pages12
ISBN (Electronic)978-3-642-32241-9
ISBN (Print)978-3-642-32240-2
DOIs
Publication statusPublished - 2012
Externally publishedYes
Event18th Annual International Conference on Computing and Combinatorics, COCOON 2012 - Sydney, Australia
Duration: 20 Aug 201222 Aug 2012
Conference number: 18

Publication series

NameLecture Notes in Computer Science
PublisherSpringer
Volume7434

Conference

Conference18th Annual International Conference on Computing and Combinatorics, COCOON 2012
Abbreviated titleCOCOON 2012
CountryAustralia
CitySydney
Period20/08/1222/08/12

Cite this

Belmonte, R., Heggernes, P., van 't Hof, P., & Saei, R. (2012). Ramsey numbers for line graphs and perfect graphs. In J. Gudmundsson, J. Mestre, & T. Viglas (Eds.), Computing and Combinatorics - 18th Annual International Conference, COCOON 2012, Sydney, Australia, August 20-22, 2012. Proceedings (pp. 204-215). (Lecture Notes in Computer Science; Vol. 7434). Springer Singapore. https://doi.org/10.1007/978-3-642-32241-9_18